Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("INDICE MASLOV")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 47

  • Page / 2

Export

Selection :

  • and

INDICE DE MASLOV DES VARIETES LAGRANGIENNES ORIENTABLESSOURIAU JM.1973; C.R. ACAD. SCI., A; FR.; DA. 1973; VOL. 276; NO 14; PP. 1025-1026; BIBL. 7 REF.Serial Issue

INDICE DE MASLOV ET SPINEURS SYMPLECTIQUESRAMORASATA.1978; ; FRA; DA. 1978; 2103; 108 P.; 29 CM; BIBL. 18 REF.; TH. 3E CYCLE: MATH. PURES, GEOMETRIE DIFFERENTIELLE/TOULOUSE/1978Thesis

ANALYSE LAGRANGIENNE ET MECANIQUE QUANTIQUE.LERAY J.1978; LECTURE NOTES MATH.; DEU; DA. 1978; NO 660; PP. 128-129Conference Paper

Symplectic geometry and secondary characteristic classesVaisman, Izu.1987, 215 p., isbn 3-7643-3356-1Book

Spineurs symplectiques purs et indice de Maslov de plans lagrangiens positifs = Pure symplectic spinors and Maslov index of positive Lagrangian planesMAGNERON, B.Journal of functional analysis. 1984, Vol 59, Num 1, pp 90-122, issn 0022-1236Article

The Maslov-Arnol'd index and phase transitionsMURAI, N; TSUMURAYA, H.Physics letters. A. 1983, Vol 98, Num 4, pp 161-164, issn 0375-9601Article

Une structure symplectique complète sur R6 avec une sphère lagrangienne plongéeMuller, Marie-Paule; Bennequin, Daniel.1989, 81 p.Thesis

On geometrical interpretation of the p-adic Maslov indexZELENOV, E. I.Communications in mathematical physics. 1994, Vol 159, Num 3, pp 539-547, issn 0010-3616Article

The Maslov index on the simply connected covering group and the metaplectic representationRAO, R. R.Journal of functional analysis. 1992, Vol 107, Num 1, pp 211-233, issn 0022-1236Article

ANALYSE LAGRANGIENNE ET MECANIQUE QUANTIQUE. (NOTIONS APPARENTEES A CELLES DU DEVELOPPEMENT ASYMPTOTIQUE ET D'INDICE DE MASLOV)LERAY J.1978; CENTRE NATION. RECH. SCI., INST. RECH. MATH. AVANCEE, R.C.P. 25; FRA; DA. 1978; VOL. 25; 298 P.; BIBL. 29 REF.Serial Issue

COMPARISON RESULTS FOR CONJUGATE AND FOCAL POINTS IN SEMI-RIEMANNIAN GEOMETRY VIA MASLOV INDEXJAVALOYES, Miguel Angel; PICCIONE, Paolo.Pacific journal of mathematics. 2009, Vol 243, Num 1, pp 43-56, issn 0030-8730, 14 p.Article

On nonimbeddability of hartogs figures into complex manifoldsCHIRKA, E; IVASHKOVICH, S.Bulletin de la Société Mathématique de France. 2006, Vol 134, Num 2, pp 261-267, issn 0037-9484, 7 p.Article

Graded Lagrangian submanifoldsSEIDEL, P.Bulletin de la Société Mathématique de France. 2000, Vol 128, Num 1, pp 103-149, issn 0037-9484Article

Classical basis for quantum spectral fluctuations in hyperbolic systemsMÜLLER, S.The European physical journal. B, Condensed matter physics. 2003, Vol 34, Num 3, pp 305-319, issn 1434-6028, 15 p.Article

Vassiliev-type invariants of planar fronts without dangerous self-tangenciesHILL, J. W.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 324, Num 5, pp 537-542, issn 0764-4442Article

Représentation métaplectique = Metaplectic representationOUZILOU, R.Publications du département de mathématiques. Nouvelle série. 1988, Num 2C, pp 1-77Article

Maslov index for solitary waves obtained as a limit of the Maslov index for periodic wavesCHARDARD, Frédéric.Comptes rendus. Mathématique. 2007, Vol 345, Num 12, pp 689-694, issn 1631-073X, 6 p.Article

ON GEOMETRIC QUANTIZATION AND ITS CONNECTIONS WITH THE MASLOV THEORYCZYZ J.1979; REP. MATH. PHYS.; POL; DA. 1979; VOL. 15; NO 1; PP. 57-97; BIBL. 35 REF.Article

Classical and quantum chaos of the wedge billiard. I: Classical mechanicsSZEREDI, T; GOODINGS, D. A.Physical review. A. 1993, Vol 48, Num 5, pp 3518-3528, issn 1050-2947, EArticle

Maslov index in Chern-Simons quantum mechanicsREUTER, M.Physical review. D. Particles and fields. 1990, Vol 42, Num 8, pp 2763-2778, issn 0556-2821Article

L'indice de Maslov généralisé = Generalized Maslov indexCLERC, Jean-Louis.Journal de mathématiques pures et appliquées. 2004, Vol 83, Num 1, pp 99-114, issn 0021-7824, 16 p.Article

The structure of q-symplectic geometryDE GOSSON, M.Journal de mathématiques pures et appliquées. 1992, Vol 71, Num 5, pp 429-453, issn 0021-7824Article

Orbit bifurcations and wavefunction autocorrelationsBÄCKER, A; KEATING, J. P; PRADO, S. D et al.Nonlinearity (Bristol. Print). 2002, Vol 15, Num 5, pp 1417-1433, issn 0951-7715Article

Bi-Hamiltonian systems and Maslov indicesSCHERER, W.Journal of mathematical physics. 1992, Vol 33, Num 11, pp 3746-3756, issn 0022-2488Article

The Maslov index, the spectral flow and splittings of manifoldsNICOLAESCU, L. I.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1993, Vol 317, Num 5, pp 515-519, issn 0764-4442Article

  • Page / 2